Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2009

On New Bijective Convolution Operator Acting for Analytic Functions

Oqlah Al-Refai & Maslina Darus

Journal of Mathematics and Statistics, Volume 5, Issue 1, pp. 77–87 · doi.org/10.3844/jmssp.2009.77.87

8,965 accesses4,760 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: We introduced a new bijective convolution linear operator defined on the class of normalized analytic functions. This operator was motivated by many researchers namely Srivastava, Owa, Ruscheweyh and many others. The operator was essential to obtain new classes of analytic functions. Approach: Simple technique of Ruscheweyh was used in our preliminary approach to create new bijective convolution linear operator. The preliminary concept of Hadamard products was mentioned and the concept of subordination was given to give sharp proofs for certain sufficient conditions of the linear operator aforementioned. In fact, the subordinating factor sequence was used to derive different types of subordination results. Results: Having the linear operator, subordination theorems were established by using standard concept of subordination. The results reduced to well-known results studied by various researchers. Coefficient bounds and inclusion properties, growth and closure theorems for some subclasses were also obtained. Conclusion: Therefore, many interesting results could be obtained and some applications could be gathered.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Refai, O. & Darus, M. (2009). On New Bijective Convolution Operator Acting for Analytic Functions. Journal of Mathematics and Statistics, 5(1), 77–87. https://doi.org/10.3844/jmssp.2009.77.87

Licence
© Science Publications
Issue
Volume 5, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On New Bijective Convolution Operator Acting for Analytic FunctionsJournal of Mathematics and Statistics · Volume 5, Issue 1 · pp. 77–87 · © Science PublicationsDownload